MathSciNet Relay Station
MathSciNet bibliographic data
MR2907812 37Dxx
Anosov, D. V. Extension of zero-dimensional hyperbolic sets to locally maximal ones. Sb. Math. 201 (2010), no. 7-8, 935–946.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement